To make high-quality research more accessible and easier to explore.

Fields:
2 results ✕ Clear filters

A Critique of Size-Related Anomalies

Review of Financial Studies 1995 8(2), 275-286
Journal Article A Critique of Size-Related Anomalies Get access Jonathan B. Berk Jonathan B. Berk University of British Columbia Address correspondence to Jonathan B. Berk, Faculty of Commerce, University of British Columbia, 2053 Main Mail, Vancouver, BC V6T 1Z2. Search for other works by this author on: Oxford Academic Google Scholar The Review of Financial Studies, Volume 8, Issue 2, April 1995, Pages 275–286, https://doi.org/10.1093/rfs/8.2.275 Published: 28 May 2015

A Critique of Size-Related Anomalies

Review of Financial Studies 1995 8(2), 275-286
[This article argues that the size-related regularities in asset prices should not be regarded as anomalies. Indeed, the opposite result is demonstrated. Namely, a truly anomalous regularity would be if an inverse relation between size and return was not observed. We show theoretically (1) that the size-related regularities should be observed in the economy and (2) why size will in general explain the part of the cross-section of expected returns left unexplained by an incorrectly specified asset pricing model. In light of these results we argue that size-related measures should be used in cross-sectional tests to detect model misspecifications.]